MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO. LTD. SUZHOU LIVERTY TIPS ACCESS SET; INTRODUCER, CATHETER

BECTON DICKINSON MEDICAL DEVICES CO. LTD. SUZHOU LIVERTY TIPS ACCESS SET; INTRODUCER, CATHETER
Model Number 306466
Medical Device Problem Codes Break (1069); Fracture (1260); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 01/2025).Device evaluated by mfr: device not returned.
 
Event or Problem Description
It was reported that during a transjugular intrahepatic portosystemic shunt procedure, the device allegedly had difficulty in tracking and seeing the needle through intracardiac echocardiography.It was further reported that the flex point of the needle allegedly broke and lost all push as well as puncture ability.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation.However, one photo was provided for evaluation.The photo shows the needle broke and fracture.The root cause could not be confirmed due to lack of detail information during use.Therefore, the investigation is inconclusive for the reported issue.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (instruction for use, unit label, case label and carton label) did not find any product labeling inadequacy.H10: d4 (expiry date: 01/2025), g3, h6 (method).H11: h6 (device, result, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Additional Manufacturer Narrative
Manufacturing review: the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation.However, one photo was provided for evaluation.The photo shows the needle broke and fracture.The root cause could not be confirmed due to lack of detail information during use.Therefore, the investigation is inconclusive for the reported issue.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (instruction for use, unit label, case label and carton label) did not find any product labeling inadequacy.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIVERTY TIPS ACCESS SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO. LTD. SUZHOU
5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BECTON DICKINSON MEDICAL DEVICES CO. LTD. SUZHOU
5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH   215021
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16543754
Report Number3014704491-2023-00051
Device Sequence Number12375193
Product Code DYB
UDI-Device Identifier00382903064663
UDI-Public(01)00382903064663
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K221440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number306466
Device Catalogue Number306466
Device Lot Number2006999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer03/31/2023
01/23/2024
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date04/16/2023
01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown